getting off adipex
I just answered a similar question.
Adipex danger is addiction, as you can become physically dependent on the drug and could go through serious withdrawal if you stop taking it.
Consult with your doctor prior to stopping Adipex. Adipex withdrawal symptoms can be enhanced by other medication you are taking or past medical issues that your Doctor should be aware of. Extreme danger can occur if you embark on this process alone.
Also ask your Doctor about withdrawal symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2009 • 1 answer
Adipex-P - After 2 weeks of taking. Adipex I started feeling like I could get enough air in my lungs
Posted 14 Apr 2012 • 1 answer
Posted 17 Dec 2012 • 1 answer
Posted 1 Oct 2015 • 0 answers
If I have been on Adipex for two days can I just stop taking them or do I need to use half and then?
Posted 12 days ago • 0 answers